Abelian p-groups and the Halting problem

Annals of Pure and Applied Logic 167 (11):1123-1138 (2016)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,330

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Computable Abelian groups.Alexander G. Melnikov - 2014 - Bulletin of Symbolic Logic 20 (3):315-356,.
Space complexity of Abelian groups.Douglas Cenzer, Rodney G. Downey, Jeffrey B. Remmel & Zia Uddin - 2009 - Archive for Mathematical Logic 48 (1):115-140.
The model theory of finitely generated finite-by-Abelian groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.
Some model theory of Abelian groups.Paul C. Eklof - 1972 - Journal of Symbolic Logic 37 (2):335-342.
P-compatible Abelian groups.Krystyna Mruczek-Nasieniewska - 2005 - Logic and Logical Philosophy 14 (2):253-263.
Axiomatization of abelian-by- G groups for a finite group G.Francis Oger - 2001 - Archive for Mathematical Logic 40 (7):515-521.
Abelian C-minimal groups.Patrick Simonetta - 2001 - Annals of Pure and Applied Logic 110 (1-3):1-22.

Analytics

Added to PP
2016-06-30

Downloads
14 (#835,196)

6 months
2 (#638,860)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Alexander Melnikov
National Research University Higher School of Economics

Citations of this work

Effective Domination and the Bounded Jump.Keng Meng Ng & Hongyuan Yu - 2020 - Notre Dame Journal of Formal Logic 61 (2):203-225.

Add more citations

References found in this work

Δ20-categoricity in Boolean algebras and linear orderings.Charles F. D. McCoy - 2003 - Annals of Pure and Applied Logic 119 (1-3):85-120.
On Δ 2 0 -categoricity of equivalence relations.Rod Downey, Alexander G. Melnikov & Keng Meng Ng - 2015 - Annals of Pure and Applied Logic 166 (9):851-880.
Back and forth relations for reduced abelian p-groups.Ewan J. Barker - 1995 - Annals of Pure and Applied Logic 75 (3):223-249.

View all 6 references / Add more references